# SDR USAA061393

- Difficulty date: December 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 360 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 S11L CRACKED.  FABRICATED NEW ATTACH ANGLE AND INSTALLED IAW SRM 51-10-02, DEFECT SIZE: .500 INCH.
